# SDR Y2PA2018122100049

- Difficulty date: December 21, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCOND
- Aircraft serial: 195
- Aircraft time: 25,013 hours, 20,599 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing Support
- Part number: MY2029410810
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: CREW REPORTED– DEPARTING KSDF, RIGHT MAIN GEAR “MOVING” LIGHT ILLUMINATED ON CLIMB TO ENROUTE ALTITUDE. CLIMB STOPPED AT FL200 AND AIRSPEED REDUCED TO 180 KTS. LANDING GEAR CYCLED AND GEAR DOWN AND LOCKED LIGHTS ILLUMINATED. LANDING GEAR EXTENSION PROCEDURE A USED TO ENSURE LANDING GEAR DOWN AND LOCKED. EMERGENCY DECLARED WITH APPROACH CONTROL. ABNORMAL LANDING GEAR LIGHT SITUATION ADVISORY GIVEN TO CENTERS. TOWER NOTIFIED AND CRASH/ FIRE/RESCUE BY RUNWAY. FLY BY SHOWED ALL THREE GEAR DOWN. UNEVENTFUL LANDING. CORRECTIVE ACTION: MAINTENANCE AT KYIP FOUND THE BEARING SUPPORT ARM ASSEMBLY HAD FAILED ON THE RIGHT LATERAL DOOR. MAINTENANCE REMOVED AND REPLACED THE DAMAGER LATERAL AND CENTER DOORS WITH SERVICEABLE UNITS AFTER DOING NDT ON THE RELATED MOUNTING PARTS. THE BEARING SUPPORT ARM ASSEMBLY WHICH FILED ON THE RIGHT LATERAL DOOR WAS A P/N MY20294-10810. THIS IS AN ORIGINAL DESIGN PART. SERVICE BULLETIN 492 ADDRESSES THIS PART AND REPLACES IT WITH P/N MY20294-10810-5. THE STATED REASON IS TO INCREASE THE FATIGUE BEHAVIOR OF THE LATERAL MAIN GEAR DOOR FORWARD BEARING ARMS. THE RIGHT LATERAL DOOR ACTUATOR BELLCRANK WAS REMOVED FOR INSPECTION AND ALSO ITS TWO STOPS. THE STOPS AND “SCHNOOR” WASHERS WILL BE REPLACED WITH NEW PARTS. THE BELLCRANK WILL BE INSPECTED IAW MM 32-10-21. THE GEAR AND DOOR CONTROL LINKAGES WILL BE INSPECTED, RIGGED AND TESTED. THE GEAR WILL BE CYCLED TO TEST ALL FUNCTIONS IN NORMAL AND EMERGENCY MODES. MINOR DAMAGE WAS FOUND TO A DOOR SEAL ON THE AFT SIDE OF THE WHEEL WELL. THIS SEAL HOLDER WILL BE REPLACED WITH A SERVICEABLE PART. THE AIRCRAFT REMAINS OUT OF SERVICE WHILE AN “A” CHECK IS BEING PERFORMED. FURTHER INFORMATION WILL FOLLOW ON COMPLETION OF THE INSPECTION AND AIRCRAFT RETURN TO SERVICE. 01/10/19 SUPPLEMENTAL INFORMATION – AFTER COMPLETION OF THE “A” CHECK, INCLUDING CYCLING OF THE LANDING GEAR, THE AIRCRAFT WAS RETURNED TO SERVICE AND OPERATED FOR WITH NO MALFUNCTION OF THE GEAR INDICATION.
